# SDR SWAA2024081525952

- Difficulty date: August 14, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 65,566 hours, 39,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Button
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Component: Exit Light Butt, Boeing, UNKNOWN
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT EMERGENCY EXIT LIGHT BUTTON DOSENT ILLUMINATE<[01] RE-LAMPED AFT FLIGHT ATTENDANT EMERGENCY EXIT LIGHT BUTTON PER SWPM 20-84-14; OPS CHECK GOOD PER AMM 33-51-00-710-801;[02] VERIFIED CORRECTIVE ACTION
